MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED CARDIAC COMPRESSOR
Model Number RMC-U2000
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the arm has not been returned and the cause of the complaint is not known.
 
Event or Problem Description
The arm (rmu-1000) chest compression device reportedly exhibited frame cracking when the user attempted to apply the device to the patient.The unit could not be successfully applied, and the responders transitioned to manual cpr, resulting in rosc and survival to hospital.Although the event occurred during patient treatment, there is no evidence that the device malfunction contributed to or could have caused death or serious injury, as effective resuscitation was achieved by alternate means.Accordingly, this event does not meet mdr reportability criteria as an adverse event under 21 cfr 803.3.The incident will be submitted as a product problem mdr out of an abundance of caution, due to the mechanical damage (cracked frame) observed during attempted use.
 
Event or Problem Description
The arm xr chest compression device reportedly exhibited frame cracking when the user attempted to apply the device to the patient.The unit could not be successfully applied, and the responders transitioned to manual cpr, resulting in rosc and survival to hospital.Although the event occurred during patient treatment, there is no evidence that the device malfunction contributed to or could have caused death or serious injury, as effective resuscitation was achieved by alternate means.Accordingly, this event does not meet mdr reportability criteria as an adverse event under 21 cfr 803.3.The incident will be submitted as a product problem mdr out of an abundance of caution, due to the mechanical damage(cracked frame) observed during attempted use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23429778
Report Number3003521780-2025-01716
Device Sequence Number12822541
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K211289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-U2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale